# SDR GTIA2018010402329

- Difficulty date: January 4, 2018
- Submitted: January 5, 2018
- Operation: Air carrier
- Aircraft: N516NK
- Make and model: Airbus A319-132
- Aircraft serial: 2704
- Aircraft time: 44,395 hours, 20,909 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING DESCENT THRU 5000FT ON APPROACH.  THE APU WAS OFF DURING EVENT SYMPTOMS FELT IN THE COCKPIT AND CABIN.   RAM AIR INLET WAS OPENED BY THE CAPTAIN.  .  THE ODOR WAS STRONG.  PERFORMED COCKPIT AND CABIN ODOR ISOLATION IAW TSM 05-50-00-810-831-A.  RAN THE NR 1 & 2 PACKS INDIVIDUALLY USING APU, NR 1 & 2 ENGINES FOR 15 MINUTES EACH. NO ODOR NOTED. ACFT OK FOR SERVICE.
